Correlation lengths for oriented percolation

Published

Journal Article

Oriented percolation has two correlation lengths, one in the "space" and one in the "time" direction. In this paper we define these quantities for the two-dimensional model in terms of the exponential decay of suitably chosen quantities, and study the relationship between the various definitions. The definitions are used in a companion paper to prove inequalities between critical exponents. © 1989 Plenum Publishing Corporation.

Full Text

Duke Authors

Cited Authors

  • Durrett, R; Schonmann, RH; Tanaka, NI

Published Date

  • June 1, 1989

Published In

Volume / Issue

  • 55 / 5-6

Start / End Page

  • 965 - 979

Electronic International Standard Serial Number (EISSN)

  • 1572-9613

International Standard Serial Number (ISSN)

  • 0022-4715

Digital Object Identifier (DOI)

  • 10.1007/BF01041074

Citation Source

  • Scopus